# SDR ASAA2016120418930

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,149 hours, 11,036 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002367
- Condition: Intermittent
- Location: Right
- Part time: 38,793 hours, 11,527 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FMC INOPERATIVE.  ACFT GROUNDED. COULD NOT DUPLICATE FAULT. DUE TO HISTORY, REMOVED AND REPLACED NR 2 FMC IAW AMM 34-61-02/401. OPS TESTED NORMAL.
